# SDR REXA2022040700622

- Difficulty date: March 14, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 28,669 hours, 20,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Splice
- Part number: SH670311971
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR SPLICE ON STGR 21R AT FS 333 IS CORRODED. - LOCATED, DRILLED, AND INSTALLED NEW STR SPLICE AT STR 21R AND FS 333 IAW CRJ 900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01 P/N:SH670-31197-1.
